# SDR UIEA201908315346

- Difficulty date: August 28, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 980, RBL 44-74, FLOOR BEAM FOUND CORRODED.   FLOOR BEAM CORROSION REMOVED AND RE-PROTECTED AS PER SRM 51-10-02 AND SRM 51-20-01. BLEND OUT DEPTH 0.018", ORG 0.125", WIDTH 1.2", LENGTH 8" WITHIN SRM 53-00-31 ALLOWABLE DAMAGE FIG 101 LIMIT.
